Optimization of elliptic type differential inclusions and duality
AuthorMahmudov, Elimhan N.
MetadataShow full item record
CitationMahmudov, E. N. (2012). Optimization of elliptic type differential inclusions and duality. TWMS Journal Of Applied And Engineering Mathematics, 2(1), 60-66.
This paper deals with the Dirichlet problem for convex differential (PC) inclusions of elliptic type. On the basis of conjugacy correspondence the dual problems are constructed. Using the new concepts of locally adjoint mappings in the form of Euler-Lagrange type inclusion is established extremal relations for primary and dual problems. Then duality problems are formulated for convex problems and duality theorems are proven. The results obtained are generalized to the multidimensional case with a second order elliptic operator.
SourceTWMS Journal Of Applied And Engineering Mathematics
The following license files are associated with this item: